# SDR FDEA202110082499

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 91,822 hours, 19,192 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: ARB7118
- Condition: Corroded
- Location: Zone 700
- Component: L.H. Mlg Suppor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG SUPPORT FAYING SURFACE REWORK AND POSTPONE OF ATTACH HOLE COLD WORK  COMPLIED  IAW E.A.#1-5740-T0364727 BLEND THE UPPER AND LOWER MLG SUPPORT FAYING SURFACES,LOWER   FAYING SURFACE FELL OUT OF S.R.M.. LIMITS,
